MathSciNet Relay Station
MathSciNet bibliographic data
MR488881 41A55 (65D30)
Grundmann, Axel; Möller, H. M. Invariant integration formulas for the $n$-simplex by combinatorial methods. SIAM J. Numer. Anal. 15 (1978), no. 2, 282–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement